MathSciNet Relay Station
MathSciNet bibliographic data
MR2849479 60J65 (30E25 33E17 34M55 60B20)
Delvaux, Steven; Kuijlaars, Arno B. J.; Zhang, Lun Critical behavior of nonintersecting Brownian motions at a tacnode. Comm. Pure Appl. Math. 64 (2011), no. 10, 1305–1383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement